# SDR 29GA2013111200001

- Difficulty date: November 2, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N356AG
- Make and model: Saab 340B
- Aircraft serial: 340B411
- Aircraft time: 30,304 hours, 33,526 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 7252110504
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE DISCOVERED MAIN CABIN DOOR DIFFICULT TO OPEN.   LUBED CABIN DOOR AND PERFORMED FUNCTIONAL TEST OF THE MAIN ENTRANCE DOOR OPS CHECK GOOD.
